Topological Sequence Entropy of Substitutions of Constant Length on Two Symbols

Guo Hua ZHANG, Rui KUANG, Xian

PDF(528 KB)
Acta Mathematica Sinica, Chinese Series ›› 2005, Vol. 48 ›› Issue (5) : 833-840. DOI: 10.12386/A20050101
论文

Topological Sequence Entropy of Substitutions of Constant Length on Two Symbols

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2005, 48(5): 833-840 https://doi.org/10.12386/A20050101

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(528 KB)

Accesses

Citation

Detail

Sections
Recommended

/